Approximate finite-dimensional filtering for polynominal states over polynomial observations

Full text for this resource is not available from the Research Repository.

Basin, Michael, Shi, Peng and Calderon-Alvarez, Dario (2010) Approximate finite-dimensional filtering for polynominal states over polynomial observations. International Journal of Control, 83 (4). pp. 724-730. ISSN 0020-7179

Dimensions Badge

Altmetric Badge

Additional Information

Online ISSN: 1366-5820

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7440
DOI https://doi.org/10.1080/00207170903390179
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Keywords ResPubID19933. polynomial, mean-square filtering problem for polynomial system, filtering, nonlinear systems, stochastic systems
Citations in Scopus 20 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login